publication:

Modelling the Neolithic transition in a heterogeneous environment (2010)

Author(s): Patterson MA, Sarson GR, Sarson HC, Shukurov A

      • Date: 14-07-2010
      • Journal: Journal of Archaeological Science
      • Volume: 37
      • Issue: 11
      • Pages: 2929-2937
      • Publisher: Academic Press
      • Publication type: Article
      • Bibliographic status: Published

      Keywords: Neolithic transition India Mathematical modelling Multi-population models Hunter-gatherer enclaves EUROPE EXPANSIONS COLONIZATION ORIGINS ADVANCE SPREAD WAVE

      Staff

      Professor Anvar Shukurov
      Professor of Astrophysical Fluid Dynamics